- -

The Alexandroff property and the preservation of strong uniform continuity

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The Alexandroff property and the preservation of strong uniform continuity

Show full item record

Beer, G. (2010). The Alexandroff property and the preservation of strong uniform continuity. Applied General Topology. 11(2):117-133. doi:10.4995/agt.2010.1712.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86844

Files in this item

Item Metadata

Title: The Alexandroff property and the preservation of strong uniform continuity
Author:
Issued date:
Abstract:
[EN] In this paper we extend the theory of strong uniform continuity and strong uniform convergence, developed in the setting of metric spaces in, to the uniform space setting, where again the notion of shields plays a key ...[+]
Subjects: Strong uniform continuity , Strong uniform convergence , Preservation of continuity , Variational convergence , Bornology , The Alexandroff property , The Bartle property , Shield , Quasi-uniform convergence , Bornological uniform cover , Sticking topology
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2010.1712
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2010.1712
Type: Artículo

This item appears in the following Collection(s)

Show full item record